# SDR CALA2025040103385

- Difficulty date: March 28, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 70,968 hours, 21,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) EMERGENCY BATTERY CHARGER AT LOCATION M11486 THAT FAILED OPS CHECK AND WAS REMOVED AND REPLACED ON LOG PAGE 9286036, REQUIRE SDR.  BATTERY CHARGER WAS REMOVED AND REPLACED IAW B757 AMM 33-51-07 ON LOG PAGE 9286036,
